Meridia Risks

In October 2010, Meridia was withdrawn from the market in the United States. Studies have shown that it increases the risk of heart attacks and strokes. This medication will no longer be available in the United States. People should stop taking it and should ask their healthcare providers about more appropriate weight loss options. 
 
Although many people do not experience any problems while taking Meridia® (sibutramine hydrochloride monohydrate), this medication is not free of risks. Some of the most common risks with Meridia involve side effects such as:
 
If any problems do occur, they tend to be minor and easy to treat. However, there are some potentially serious side effects that require immediate medical attention. Contact your healthcare provider if you experience serious problems such as seizures, a fast heart rate, or difficulty breathing.
 
Other warnings and precautions apply to women who are pregnant or breastfeeding, as well as people who have certain allergies. Before taking Meridia, make sure to tell your healthcare provider about any other medical conditions you have or any other medications you are taking (including vitamins, supplements, and non-prescription medications).
 
(Click Meridia Side Effects and Meridia Warnings and Precautions for more information on the risks associated with this medication.)
 
5 Reasons Your Diet Will Fail
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.